Collection home page

Journal Articles   144

List Of Items (Sorted by Issue Date in Descending order): 1 to 20 of 144
A note on submodular function minimization by Chubanov’s LP algorithm
  Fujishige, Satoru (2019-8)
  Discrete Optimization, 33: 140-145
Bacterial spinning top
  Ishimoto, Kenta (2019-12-10)
  Journal of Fluid Mechanics, 880: 620-652
file type icon
Submodular optimization views on the random assignment problem
  Fujishige, Satoru, Sano, Yoshio, Zhan, Ping (2019-11)
  Mathematical Programming, 178(1-2): 485-501
file type icon
Greedy systems of linear inequalities and lexicographically optimal solutions
  Fujishige, Satoru (2019-11)
  RAIRO - Operations Research, 53(5): 1929-1935
file type icon
Quenched tail estimate for the random walk in random scenery and in random layered conductance
  Deuschel, Jean-Dominique, Fukushima, Ryoki (2019-1)
  Stochastic Processes and their Applications, 129(1): 102-128
Two disjoint shortest paths problem with non-negative edge length
  Kobayashi, Yusuke, Sako, Ryo (2019-1)
  Operations Research Letters, 47(1): 66-69
Partial Traces on Additive Categories
  Hoshino, Naohiko (2018-12-01)
  Electronic Notes in Theoretical Computer Science, 341: 219-237
file type icon
On destruction of a thermally stable layer by compositional convection in the earth’s outer core
  Takehiro, Shin Ichi, Sasaki, Youhei (2018-11-02)
  Frontiers in Earth Science, 6
file type icon
Approximation Schemes for Stochastic Mean Payoff Games with Perfect Information and Few Random Positions
  Boros, Endre, Elbassioni, Khaled, Fouz, Mahmoud, Gurvich, Vladimir, Makino, Kazuhisa, Manthey, Bodo (2018-11)
  Algorithmica, 80(11): 3132-3157
file type icon
NP-hardness and fixed-parameter tractability of the minimum spanner problem
  Kobayashi, Yusuke (2018-10-25)
  Theoretical Computer Science, 746: 88-97
The Random Assignment Problem with Submodular Constraints on Goods
  Fujishige, Satoru, Sano, Yoshio, Zhan, Ping (2018-01-22)
  ACM Transactions on Economics and Computation, 6(1)
file type icon
Slowdown estimates for one-dimensional random walks in random environment with holding times
  Dembo, Amir, Fukushima, Ryoki, Kubota, Naoki (2018)
  Electronic Communications in Probability, 23
file type icon
Eigenvalue fluctuations for lattice Anderson Hamiltonians: Unbounded potentials
  Biskup, Marek, Fukushima, Ryoki, Koenig, Wolfgang (2018)
  Interdisciplinary Information Sciences, 24(1): 59-76
file type icon
Parametric bisubmodular function minimization and its associated signed ring family
  Fujishige, Satoru (2017-08-20)
  Discrete Applied Mathematics, 227: 142-148
file type icon
Asymptotic behaviour of certain families of harmonic bundles on Riemann surfaces
  Mochizuki, Takuro (2016-12)
  Journal of Topology, 9(4): 1021-1073
file type icon
Wronskians, dualities and FZZT-Cardy branes
  Chan, Chuan-Tsung, Irie, Hirotaka, Niedner, Benjamin, Yeh, Chi-Hsien (2016-09)
  Nuclear Physics B, 910: 55-177
file type icon
Martian dust devil statistics from high-resolution large-eddy simulations
  Nishizawa, Seiya, Odaka, Masatsugu, Takahashi, Yoshiyuki O., Sugiyama, Ko-ichiro, Nakajima, Kensuke, Ishiwatari, Masaki, Takehiro, Shin-ichi, Yashiro, Hisashi, Sato, Yousuke, Tomita, Hirofumi, Hayashi, Yoshi-Yuki (2016-05-16)
  Geophysical Research Letters, 43(9): 4180-4188
file type icon
Bethe's quantum numbers and rigged configurations
  Kirillov, Anatol N., Sakamoto, Reiho (2016-04)
  Nuclear Physics B, 905: 359-372
file type icon
A new generalization of the Takagi function
  Okamura, Kazuki (2016-02)
  Journal of Mathematical Analysis and Applications, 434(1): 652-679
file type icon
  Ozawa, Narutaka (2016-01)
  Journal of the Institute of Mathematics of Jussieu, 15(01): 85-90
file type icon
List Of Items (Sorted by Issue Date in Descending order): 1 to 20 of 144